Eigenvalues of the Laplace operator with nonlinear boundary conditions

TitleEigenvalues of the Laplace operator with nonlinear boundary conditions
Publication TypeJournal Article
AuthorsMihailescu, Mihai, and Gheorghe Morosanu
Journal titleTaiwanese Journal of Mathematics
Year2011
Pages1115-1128
Volume15
Issue3
Abstract

An eigenvalue problem on a bounded domain for the Laplacian with a nonlinear Robin-like boundary
condition is investigated. We prove the existence, isolation and simplicity of the first two eigenvalues.

LanguageEnglish
Publisher linkhttp://www.tjm.nsysu.edu.tw
Unit: 
Department of Mathematics and its Applications
File attachment: